Works matching DE "DIRICHLET forms"
Results: 926
On nonhomogeneous boundary value problems for the stationary Navier-Stokes equations in two-dimensional symmetric semi-infinite outlets.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 543, doi. 10.1142/S0219530515500268
- By:
- Publication type:
- Article
ESTIMATES ON THE GREEN FUNCTION AND EXISTENCE OF POSITIVE SOLUTIONS FOR SOME NONLINEAR POLYHARMONIC PROBLEMS OUTSIDE THE UNIT BALL.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 2, p. 121, doi. 10.1142/S0219530508001092
- By:
- Publication type:
- Article
Online multi-label dependency topic models for text classification.
- Published in:
- Machine Learning, 2018, v. 107, n. 5, p. 859, doi. 10.1007/s10994-017-5689-6
- By:
- Publication type:
- Article
Vine copulas for mixed data : multi-view clustering for mixed data beyond meta-Gaussian dependencies.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1331, doi. 10.1007/s10994-016-5624-2
- By:
- Publication type:
- Article
Online Bayesian inference for the parameters of PRISM programs.
- Published in:
- Machine Learning, 2012, v. 89, n. 3, p. 279, doi. 10.1007/s10994-012-5305-8
- By:
- Publication type:
- Article
A segmented topic model based on the two-parameter Poisson-Dirichlet process.
- Published in:
- Machine Learning, 2010, v. 81, n. 1, p. 5, doi. 10.1007/s10994-010-5197-4
- By:
- Publication type:
- Article
Spectrum of the Schrödinger Operator in a Perturbed Periodically Twisted Tube.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 183, doi. 10.1007/s11005-005-0016-8
- By:
- Publication type:
- Article
Absolute Continuity in Periodic Thin Tubes and Strongly Coupled Leaky Wires.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 75, doi. 10.1023/A:1027362115133
- By:
- Publication type:
- Article
Domain embedding preconditioners for mixed systems.
- Published in:
- Numerical Linear Algebra with Applications, 1998, v. 5, n. 5, p. 321, doi. 10.1002/(SICI)1099-1506(199809/10)5:5<321::AID-NLA136>3.0.CO;2-S
- By:
- Publication type:
- Article
Convergence Analysis of the Dirichlet-Neumann Iteration for Finite Element Discretizations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 733, doi. 10.1002/pamm.201610355
- By:
- Publication type:
- Article
Singular boundary method based on time‐dependent fundamental solutions for active noise control.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1401, doi. 10.1002/num.22263
- By:
- Publication type:
- Article
On a nonoverlapping additive Schwarz method for h- p discontinuous Galerkin discretization of elliptic problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 6, p. 1572, doi. 10.1002/num.22063
- By:
- Publication type:
- Article
A finite element-finite volume discretization of convection-diffusion-reaction equations with nonhomogeneous mixedboundary conditions: Error estimates.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 6, p. 1591, doi. 10.1002/num.22064
- By:
- Publication type:
- Article
Wavelet solution of variable order pseudodifferential equations.
- Published in:
- Calcolo, 2010, v. 47, n. 2, p. 65, doi. 10.1007/s10092-009-0012-y
- By:
- Publication type:
- Article
Local boundary estimates for the Lagrange multiplier discretization of a Dirichlet boundary value problem with application to domain decomposition.
- Published in:
- Calcolo, 2006, v. 43, n. 3, p. 121, doi. 10.1007/s10092-006-0115-7
- By:
- Publication type:
- Article
Topology optimization of thermal actuator and its support using the level set based multiple-type boundary method and sensitivity analysis based on constrained variational principle.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 3, p. 1317, doi. 10.1007/s00158-017-1814-1
- By:
- Publication type:
- Article
Generalised twists, stationary loops, and the Dirichlet energy over a space of measure preserving maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 2, p. 191, doi. 10.1007/s00526-008-0202-5
- By:
- Publication type:
- Article
A priori estimates for integro-differential operators with measurable kernels.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 1, p. 1, doi. 10.1007/s00526-008-0173-6
- By:
- Publication type:
- Article
Boundary estimates for elliptic systems with L<sup>1</sup>–data.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 30, n. 3, p. 369, doi. 10.1007/s00526-007-0094-9
- By:
- Publication type:
- Article
Asymptotic behaviour of equicoercive diffusion energies in dimension two.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 29, n. 4, p. 455, doi. 10.1007/s00526-006-0074-5
- By:
- Publication type:
- Article
The relaxed Dirichlet energy of mappings into a manifold.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 24, n. 2, p. 155, doi. 10.1007/s00526-004-0318-1
- By:
- Publication type:
- Article
Energy with weight for S<sup>2</sup>-valued maps with prescribed singularities.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 24, n. 1, p. 83, doi. 10.1007/s00526-004-0315-4
- By:
- Publication type:
- Article
Periodic perturbations of a class of resonant problems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 3, p. 281, doi. 10.1007/s00526-004-0301-x
- By:
- Publication type:
- Article
Global solutions of the obstacle problem in half-spaces, and their impact on local stability.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 3, p. 271, doi. 10.1007/s00526-004-0299-0
- By:
- Publication type:
- Article
Dynamics and associations of microbial community types across the human body.
- Published in:
- Nature, 2014, v. 509, n. 7500, p. 357, doi. 10.1038/nature13178
- By:
- Publication type:
- Article
Measures and Dirichlet Forms Under the Gelfand Transform.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 236, doi. 10.1007/s10958-014-1851-x
- By:
- Publication type:
- Article
Nonlinear wave equation with damping: Periodic forcing and non‐resonant solutions to the Kuznetsov equation.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 3, p. 412, doi. 10.1002/zamm.201600280
- By:
- Publication type:
- Article
OPEN THE BLINDS.
- Published in:
- Marketing Research, 2012, v. 24, n. 2, p. 16
- By:
- Publication type:
- Article
AN AUTOREGRESSIVE PROCESS FOR BETA RANDOM VARIABLES.
- Published in:
- Management Science, 1985, v. 31, n. 8, p. 988, doi. 10.1287/mnsc.31.8.988
- By:
- Publication type:
- Article
Character analogue of the Boole summation formula with applications.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 5, p. 1204, doi. 10.3906/mat-1607-23
- By:
- Publication type:
- Article
On zeros of certain Dirichlet polynomials.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 4, p. 477, doi. 10.3906/mat-1503-102
- By:
- Publication type:
- Article
Discrete Dirichlet boundary value problems with upper semicontinuous right-hand sides.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 7, p. 959, doi. 10.1080/10236198.2016.1167888
- By:
- Publication type:
- Article
Infinitely many solutions for perturbed difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 7, p. 1055, doi. 10.1080/10236198.2014.884219
- By:
- Publication type:
- Article
On the summation of trigonometric series.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 6, p. 441, doi. 10.1080/10652460801936689
- By:
- Publication type:
- Article
Evaluation of matrix Liouville–Dirichlet integrals using Laplace transform.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 4, p. 245, doi. 10.1080/10652460500422510
- By:
- Publication type:
- Article
Resonance phenomena in curved quantum waveguides coupled via windows.
- Published in:
- Technical Physics Letters, 2009, v. 35, n. 2, p. 180, doi. 10.1134/S1063785009020242
- By:
- Publication type:
- Article
DIRICHLET FORMS ON FRACTAL SUBSETS OF THE REAL LINE.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 589
- By:
- Publication type:
- Article
CARDINALITY OF BASES OF FAMILIES OF THIN SETS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 147
- By:
- Publication type:
- Article
Characterization of global fields by Dirichlet L-series.
- Published in:
- Research in Number Theory, 2018, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0143-9
- By:
- Publication type:
- Article
A new method for obtaining polylogarithmic Mahler measure formulas.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0047-5
- By:
- Publication type:
- Article
Homogenization in Random Dirichlet Forms.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 2, p. 341, doi. 10.1081/SAP-200050104
- By:
- Publication type:
- Article
Nonparametric Sequential Bayes Estimation of the Distribution Function.
- Published in:
- Sequential Analysis, 2005, v. 24, n. 4, p. 389, doi. 10.1080/07474940500311013
- By:
- Publication type:
- Article
Inverse-Type Sampling Procedure for Estimating the Number of Multinomial Classes.
- Published in:
- Sequential Analysis, 2003, v. 22, n. 4, p. 307, doi. 10.1081/SQA-120026886
- By:
- Publication type:
- Article
Source code analysis with LDA.
- Published in:
- Journal of Software: Evolution & Process, 2016, v. 28, n. 10, p. 893, doi. 10.1002/smr.1802
- By:
- Publication type:
- Article
CONTROL OF A KORTEWEG-DE VRIES EQUATION: A TUTORIAL.
- Published in:
- Mathematical Control & Related Fields, 2014, v. 4, n. 1, p. 45, doi. 10.3934/mcrf.2014.4.45
- By:
- Publication type:
- Article
CONTROLLABILITY PROBLEMS FOR THE 1-D WAVE EQUATIONS ON A HALF-AXIS WITH NEUMANN BOUNDARY CONTROL.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 2, p. 161, doi. 10.3934/mcrf.2013.3.161
- By:
- Publication type:
- Article
Multiple solutions for Dirichlet impulsive equations.
- Published in:
- Advances in Nonlinear Analysis, 2014, v. 3, p. s89, doi. 10.1515/anona-2014-0023
- By:
- Publication type:
- Article
EFFECT OF BOUNDARY CONDITIONS ON THE DYNAMICS OF A PULSE SOLUTION FOR REACTION-DIFFUSION SYSTEMS.
- Published in:
- Networks & Heterogeneous Media, 2013, v. 8, n. 1, p. 191, doi. 10.3934/nhm.2013.8.191
- By:
- Publication type:
- Article
COMPLIANCE ESTIMATES FOR TWO-DIMENSIONAL PROBLEMS WITH DIRICHLET REGION OF PRESCRIBED LENGTH.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 1, p. 127, doi. 10.3934/nhm.2012.7.127
- By:
- Publication type:
- Article
A New Fast Algorithm Based on Half-Step Discretization for 3D Quasilinear Hyperbolic Partial Differential Equations.
- Published in:
- International Journal of Computational Methods, 2019, v. 16, n. 1, p. N.PAG, doi. 10.1142/S0219876218500901
- By:
- Publication type:
- Article